Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1425857, 11 pages
https://doi.org/10.1155/2017/1425857
Research Article

A Modified Nonlinear Conjugate Gradient Method for Engineering Computation

1Science College, Inner Mongolia University of Technology, Hohhot 010051, China
2Department of Information Engineering, College of Youth Politics, Inner Mongolia Normal University, Hohhot 010051, China

Correspondence should be addressed to Zaizai Yan; moc.361@nay.zz

Received 6 July 2016; Revised 6 November 2016; Accepted 8 December 2016; Published 11 January 2017

Academic Editor: Yakov Strelniker

Copyright © 2017 Tiefeng Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A general criterion for the global convergence of the nonlinear conjugate gradient method is established, based on which the global convergence of a new modified three-parameter nonlinear conjugate gradient method is proved under some mild conditions. A large amount of numerical experiments is executed and reported, which show that the proposed method is competitive and alternative. Finally, one engineering example has been analyzed for illustrative purposes.